BibTeX record journals/pvldb/FanMHLW08

download as .bib file

@article{DBLP:journals/pvldb/FanMHLW08,
  author    = {Wenfei Fan and
               Shuai Ma and
               Yanli Hu and
               Jie Liu and
               Yinghui Wu},
  title     = {Propagating functional dependencies with conditions},
  journal   = {{PVLDB}},
  volume    = {1},
  number    = {1},
  pages     = {391--407},
  year      = {2008},
  url       = {http://www.vldb.org/pvldb/1/1453901.pdf},
  timestamp = {Thu, 06 Nov 2008 12:41:33 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/pvldb/FanMHLW08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}